# SDR CALA2023082802653

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 76,586 hours, 27,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11N00023105
- Condition: Corroded
- Location: Lt O/B Seat Trk
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 907 TO STA 927 LT O/B SEAT TRACK HAS CORROSION REF AAR N/R 9205146 CLEANED SEAT TRACK AT AFT WET AREA FOUND OUT OF LIMITS PER REF DWG 147A5300 SRM 53-00-52-1A-1 FIG 103 RERMOVED SEAT TRACK LBL 45.50 FROM STA 887 TO STA 927 LOCATED DRILLED AND INSTALLED NEW SEAT TRACK PER REF B737 SRM 51-40-02-0G-0 AND DEG 10N01455 AND
